Emily (star13em) wrote in vaginapagina,
Emily
star13em
vaginapagina

  • Mood:

Multiple yeast infections after ovary removal

Hello All! Long time watcher few time poster.

I had my right ovary and tube removed March 2 because of a large dermoid cyst that had twisted and killed my ovary. After surgery I got a bladder infection from the catheter so my Dr prescribed me Cipro (antibiotic) which then gave me my very first yeast infection! Fun stuff..so then I called my Dr and she gave me 2 doses of Diflucan. I took the first dose and within 24 hrs I was no longer itchy. Well..since then I have had 2 more. Last month it was right before my period so I didn't take anything and within 3 days of my period it was gone. So now this month I have the horrible unbearable itch back...it's so bad! I am going to take my second dose of diflucan once I get out of work tonight but I am just curious if my surgery could be the cause of all of this? I have never had a yeast infection in my 24 years of existence and I have had 3 in the past 3 months! I haven't changed soap or anything and my diet is exactly the same...The itch is sooo bad I even bought cream which doesn't help...and ideas as to what is causing these?? Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment